# SDR SWAA2020011425314

- Difficulty date: January 14, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1012-1022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** 0N SHEAR WEB TENSION STRAP AT B.S. 1012-1022; W.L. 208.1; R.B.L. 3. / CORROSION ON SHEAR WEB TENSION STRAP AT B.S 1012-1022 RBL 3; WL 208.1; MATERIAL REMOVED 1' X 1' X .004' FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM. REMOVED AND REPLACED PER DWG 147A5730; SRM 51-40-02-0G-0 PAR 4B & 7D
